# SDR EIA2003013

- Difficulty date: February 26, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,814 hours, 25,569 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support Fitting
- Part number: UNK
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H Main Gear Wheel @ STA 1241 BL) to 43" WL 175" (approx) longitudinal support fitting has two double drilled holes (1 ea) in the flanges.   CORRECTIVE ACTION:  Complied with ECRA # 481-53-190-2 (Removed & Replaced Support Fitting)
